# SDR SWIA200413757

- Difficulty date: August 25, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 4,673 hours, 4,015 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM RESPONDS VERY SLOWLY WHEN SELECTED TO THE LEFT.  REMOVED AND REPLACED RUDDER TRIM PANEL IAW 27-24-00.  OPERATIONAL CHECK GOOD.
